Weather Alert

Canton Public Health Reporting More Overdoses

CANTON, Ohio (News Talk 1480 WHBC) – The Canton City Health Department says there were four overdose deaths in Stark County last week, with an increase in the number of ER visits over the weekend.

They don’t know which drugs have led to this increase.

Here’s the advice from Canton Public Health:

If you are a person who uses drugs, it is important to:

• reach out to someone for help; there are people that care about you
• never use alone
• have naloxone (Narcan®) available (available at Coleman Crisis 24/7, 330.452.6000 and CCPH by mail order
• know your supply and/or test your product for fentanyl
• know symptoms of an overdose (trouble breathing, turning blue, clammy skin, nodding out, seizures, vomiting, diarrhea, dizziness, unable to rouse)
• ALWAYS call 911 when an overdose occurs,
• stay with the patient until help arrives
• call the Opiate Hotline (330.454.4357) for info on detox & treatment

And those using should not use alone.

Connect With Us Listen To Us On